# SDR AALA202510126538

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 28,684 hours, 11,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PARKING/EMERGENCY ACCUMULATOR BELOW LIMITS. MAINTENANCE SERVICED PARKING/EMERGENCY ACCUMULATOR IAW AMM 12-14-32-614-002-A.
